Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 674327, 8 pages
http://dx.doi.org/10.1155/2013/674327
Research Article

Study on Stochastic Linear Quadratic Optimal Control with Quadratic and Mixed Terminal State Constraints

Information and Electrical Engineering College, Shandong University of Science and Technology, Qingdao, Shandong 266590, China

Received 5 April 2013; Accepted 14 August 2013

Academic Editor: Ying Hu

Copyright © 2013 Yang Hongli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. E. Kalman, “Contributions to the theory of optimal control,” Boletin de la Sociedad Matematica Mexicana, vol. 5, pp. 102–119, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. M. Wonham, “On a matrix Riccati equation of stochastic control,” SIAM Journal on Control and Optimization, vol. 6, no. 2, pp. 312–326, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. A. Rami and X. Y. Zhou, “Linear matrix inequalities, Riccati equations, and indefinite stochastic linear quadratic controls,” IEEE Transactions on Automatic Control, vol. 45, no. 6, pp. 1131–1143, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. D. Yao, S. Zhang, and X. Y. Zhou, “Stochastic linear-quadratic control via semidefinite programming,” SIAM Journal on Control and Optimization, vol. 40, no. 3, pp. 801–823, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Chen, X. Li, and X. Y. Zhou, “Stochastic linear quadratic regulators with indefinite control weight costs,” SIAM Journal on Control and Optimization, vol. 36, no. 5, pp. 1685–1702, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Chen and J. Yong, “Stochastic linear quadratic optimal control problems,” Applied Mathematics and Optimization, vol. 43, no. 1, pp. 21–45, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. E. B. Lim and X. Y. Zhou, “Stochastic optimal LQR control with integral quadratic constraints and indefinite control weights,” IEEE Transactions on Automatic Control, vol. 44, no. 7, pp. 1359–1369, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. L. Huang and W. H. Zhang, “Study on stochastic linear quadratic optimal control with constraint,” Acta Automatica Sinica, vol. 32, no. 2, pp. 246–254, 2006. View at Google Scholar · View at MathSciNet
  9. D. G. Luenberger, Optimization by Vector Space Methods, John Wiley & Sons, New York, NY, USA, 1968. View at MathSciNet